# SDR AWXA0000174

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 44,344 hours, 19,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACKED WEB AT BS 661 STR 141L.  REMOVED CRACKED INTERCOSTAL, PRIMED AND INSTALLED NEW INTERCOSTAL IAW B757 SRM 51-40-02 PG 2, SRM 51-20-01 PG 9, AND SRM 51-20-05 PG 1.
